# SDR JJBA20201124022

- Difficulty date: November 24, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,264 hours, 27,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REAR FUSE 1 LOWER SKIN, AT DRAIN MAST BETWEEN FR 75 JUNCTION 07 AND BETWEEN STR 21L-21R.  REAR FUSELAGE 1 BETWEEN FR 75 & JUNCTION 07 BETWEEN STR 21L &21R OUTER SKIN, CUT OUT PERFORMED TO REMOVE DAMAGE FOR ENGINEERING REVIEW.  REAR FUSELAGE 1 BETWEEN FR 75 & JUNCTION 07 AND BETWEEN 20L & 20R, LOWER SKIN REPAIRED.
